# SDR FDEA201111014708

- Difficulty date: November 1, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,225 hours, 11,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7545U2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 28 WITH CORROSION.  REMOVED AND REPLACED AS PER SRM 51-31-01   REVISION 47. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 113.
